Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 10, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 3, 2011, 9:44 PM CDT for 4 counties in Wisconsin. It was in force for 46 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2011, 9:44 PM CDT (02:44 UTC)
- Expired
- Apr 3, 2011, 10:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 2.75 in
- Wind
- 50.0 mph
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Jefferson County, WI
The radar
The Milwaukee radar (KMKX), 56 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 9:45 PM CDT | HAIL 1.75 | Madison, WI | |
| Apr 3, 9:51 PM CDT | HAIL 2.5 | Middleton, WI | RAQUETBALL SIZE HAIL. |
| Apr 3, 9:55 PM CDT | HAIL 1.75 | De Forest, WI | SIZEABLE AMOUNT OF GOLFBALL SIZE HAIL. |
| Apr 3, 10:15 PM CDT | HAIL 1 | Fall River, WI | |
| Apr 3, 10:20 PM CDT | HAIL 0.88 | 4 Wnw Lake Mills, WI | DELAYED REPORT |
| Apr 3, 10:30 PM CDT | HAIL 1 | 2 W Beaver Dam, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 8:54 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 581 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 513 m²/s²
- 0-3 km storm-relative helicity
- 565 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
064 WUUS53 KMKX 040244 SVRMKX WIC021-025-027-055-040330- /O.NEW.KMKX.SV.W.0010.110404T0244Z-110404T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 944 PM CDT SUN APR 3 2011 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN... NORTHERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN... SOUTHERN DODGE COUNTY IN SOUTHEAST WISCONSIN... NORTHWESTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN... * UNTIL 1030 PM CDT * AT 937 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A BROKEN LINE OF SEVERE THUNDERSTORMS PRODUCING LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL SIZE. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MIDDLETON TO COTTAGE GROVE...AND MOVING NORTHEAST AT 55 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... WATERLOO AROUND 950 PM CDT. WATERTOWN AROUND 1000 PM CDT. COLUMBUS AND FALL RIVER AROUND 1005 PM CDT. HUSTISFORD AROUND 1010 PM CDT. RANDOLPH AND JUNEAU AROUND 1015 PM CDT. BEAVER DAM AROUND 1020 PM CDT. OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE MORRISONVILLE...HUBBLETON...EAST BRISTOL...REESEVILLE...RICHWOOD... DANVILLE...LOWELL...CLYMAN...LEBANON AND LEIPSIG. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE STORMS HAVE A HISTORY OF PRODUCING VERY LARGE DESTRUCTIVE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 4359 8897 4329 8848 4297 8922 4311 8966 TIME...MOT...LOC 0242Z 238DEG 47KT 4317 8939 4317 8910 WIND...HAIL <50MPH 2.75IN $$ GEHRING
1 follow-up statement
184 WWUS53 KMKX 040255 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 955 PM CDT SUN APR 3 2011 WIC021-025-027-055-040330- /O.CON.KMKX.SV.W.0010.000000T0000Z-110404T0330Z/ COLUMBIA WI-DANE WI-DODGE WI-JEFFERSON WI- 955 PM CDT SUN APR 3 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN JEFFERSON...SOUTHERN DODGE...NORTHEASTERN DANE AND SOUTHEASTERN COLUMBIA COUNTIES UNTIL 1030 PM CDT... AT 950 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A BROKEN LINE OF SEVERE THUNDERSTORMS PRODUCING LARGE DESTRUCTIVE HAIL UP TO BASEBALL SIZE. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WINDSOR TO WATERLOO...MOVING NORTHEAST AT 50 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... FALL RIVER AND COLUMBUS AROUND 1010 PM CDT. HUSTISFORD AROUND 1015 PM CDT. RANDOLPH AND JUNEAU AROUND 1020 PM CDT. BEAVER DAM AROUND 1025 PM CDT. OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE EAST BRISTOL...RICHWOOD...DANVILLE...REESEVILLE...LOWELL...CLYMAN... LEBANON...NEOSHO...SOUTH BEAVER DAM AND LEIPSIG. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL FROM GOLF BALL TO TENNIS BALL SIZE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 4306 8921 4318 8946 4359 8897 4329 8848 TIME...MOT...LOC 0254Z 238DEG 44KT 4324 8928 4322 8896 WIND...HAIL <50MPH 2.75IN $$ WOOD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:30 PM CDT, 6 hours 14 minutes earlier.
Area forecast discussion, Apr 3, 3:30 PM CDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT SUN APR 3 2011 .SHORT TERM... TONIGHT AND MONDAY...FORECAST CONFIDENCE MEDIUM TO HIGH. LOW PRESSURE IS EXPECTED TO MOVE EAST NORTHEAST FROM EASTERN IOWA ACROSS FAR SOUTHERN WISCONSIN THIS EVENING. SURFACE WARM FRONT SHOULD MOVE WITH THE LOW INTO THE SOUTHERN PORTIONS OF THE AREA. STRONG WARM AIR ADVECTION WITH THE WARM FRONT SHOULD BRING WARMER AND MORE MOIST AIRMASS INTO THE SOUTHERN HALF OF THE AREA. THESE FEATURES WILL COMBINE WITH MEAN LAYER CAPES OF 1000 TO 1500 J/KG AND STRONG LOW LAYER AND DEEP LAYER BULK SHEAR TO BRING THUNDERSTORMS BY MID EVENING. ELEVATED MIXED LAYER SHOULD BE OVERCOME TO ALLOW FOR CONVECTION TO INITIATE JUST TO THE SOUTHWEST OF THE AREA BY 00Z MONDAY...AND MOVE INTO SOUTHERN PORTIONS OF THE AREA BY 02Z PER LATEST HIGH RESOLUTION RAPID REFRESH MODEL. SEVERE STORMS STILL POSSIBLE GIVEN THE COMBINATION OF INSTABILITY...SHEAR AND BOUNDARIES. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE...WITH ISOLATED TORNADOES NEAR WARM FRONT IF LOW LEVEL CONVECTIVE INHIBITION CAN BE OVERCOME. SPC DAY 1 SLIGHT RISK IS REASONABLE ACROSS THE SOUTH HALF OF THE AREA...AND CAN REFERENCED FOR MORE DETAILED INFORMATION. AS LOW MOVES AWAY FROM THE AREA LATER TONIGHT...NORTHWEST WINDS GRADUALLY INCREASE ACROSS THE AREA. THEY BECOME BRISK AND GUSTY ON MONDAY...AS SURFACE PRESSURE GRADIENT TIGHTENS AND GOOD MIXING OCCURS WITHIN COLD AIR ADVECTION REGIME. TEMPERATURES SHOULD BECOME MILD NEAR AND SOUTH OF WARM FRONT THROUGH THE EVENING...THEN FALL LATER TONIGHT ACROSS THE AREA. TEMPERATURES SHOULD RISE ONLY A BIT ON MONDAY BEFORE FALLING AGAIN DURING THE AFTERNOON. STRONG VORTICITY MAXIMUM MOVING INTO AND ACROSS THE AREA LATER TONIGHT AND MONDAY MAY BE ENOUGH TO BRING SOME RAIN SHOWERS TO THE AREA. THIS FEATURE WILL HAVE TO DEAL WITH DRIER AIR WORKING INTO THE AREA. LEFT CHANCE POPS GOING FOR NOW. MONDAY NIGHT THROUGH WED...MEDIUM FCST CONFIDENCE DECREASING CLOUDS ARE EXPECTED MON NT IN THE WAKE OF THE UPPER TROUGH. A SHORTWAVE TROUGH WILL MOVE ACROSS THE NRN PLAINS AND MN TUE NT WHICH WILL SUPPORT WARM ADVECTION AHEAD OF IT OVER THE REGION FOR TUE/TUE NT. SWLY WINDS AND A DRY AIRMASS WILL LEAD TO MILD HIGH TEMPS TUE BEFORE CLOUDS INCREASE LATER IN THE AFTERNOON. A SFC TROUGH WILL THEN SLIDE SEWD INTO WI TUE NT AND LINGER ON WED BRINGING CHANCES OF LGT RAIN VIA WAA AND LOW LEVEL FRONTOGENESIS. SKY CONDITIONS WILL IMPROVE LATER ON WED WITH MILD TEMPS EXPECTED OVER THE SW CWA BUT COOL TEMPS NEAR THE LAKE. .LONG TERM... A LARGE UPPER TROUGH WILL DIG INTO THE WRN USA FOR THU INTO SAT AND THEN ATTEMPT TO MOVE INTO THE PLAINS ON SUN AND BEYOND. A COUPLE SERIES OF LOW PRESSURE SYSTEMS WILL MOVE OUT OF THE CENTRAL PLAINS AND AFFECT THE REGION FOR MUCH OF THE WEEK. RAIN IS LIKELY THU/THU NT WITH CHANCES OF RAIN DURING THE OTHER PERIODS. TEMPS AND THE INTENSITY OF RAIN AND TSTORMS WILL DEPEND ON THE TRACK AND EVOLUTION OF THE CYCLOGENESIS. && .AVIATION...THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS TAF SITES THIS EVENING...AS WARM FRONT AND LOW MOVE THROUGH FAR SOUTHERN WISCONSIN. EXPECT MVFR/IFR VISIBILITIES WITH MVFR CEILINGS WITH ANY OF THE THUNDERSTORMS. SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE DURING THE EVENING...ESPECIALLY ACROSS THE EASTERN TAF SITES. WINDS WILL VEER NORTHWEST BEHIND THE LOW AFTER 06Z TO 08Z MONDAY...AND WILL BECOME GUSTY ON MONDAY. GUSTS OF 25 TO 30 KNOTS ARE POSSIBLE DURING THE LATE MORNING AND AFTERNOON HOURS. MVFR/IFR CEILINGS OVERNIGHT SHOULD GRADUALLY BECOME MVFR ON MONDAY. SCATTERED RAIN SHOWERS WILL REMAIN POSSIBLE LATER TONIGHT AND MONDAY...WITH THE APPROACH AND PASSAGE OF STRONG UPPER LEVEL DISTURBANCE. && .MARINE...SMALL CRAFT ADVISORY CONTINUES UNTIL 03Z MONDAY FOR THE NEARSHORE WATERS. GUSTY EAST SOUTHEAST WINDS SHOULD SUBSIDE BELOW CRITERIA BY 00Z MONDAY...AS LOW PRESSURE MOVES TOWARD THE AREA. WAVES SHOULD REMAIN HIGH THROUGH 03Z BEFORE SUBSIDING. THUNDERSTORMS ARE EXPECTED THIS EVENING...WITH SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED WATERSPOUTS POSSIBLE...ESPECIALLY SOUTH OF PORT WASHINGTON. TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE AREA LATE TONIGHT INTO MONDAY...AS LOW PRESSURE EXITS THE REGION. GUSTY NORTHWEST WINDS TO 30 KNOTS ARE EXPECTED BY MONDAY...AND WILL LINGER THROUGH MONDAY NIGHT. A SMALL CRAFT ADVISORY WILL BE NEEDED FOR THIS PERIOD...BUT WILL HOLD OFF UNTIL CURRENT ADVISORY EXPIRES THIS EVENING BEFORE ISSUING. GUSTY WEST WINDS MAY LINGER ON TUESDAY...BUT CONFIDENCE LOW WITH MODEL DIFFERENCES IN LOW LEVEL WIND SPEEDS MIXING TO THE SURFACE. LOW PRESSURE MOVING THROUGH THE REGION THURSDAY AFTERNOON AND EVENING MAY BRING GUSTY ONSHORE WINDS AND HIGH WAVES. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643>646. && SHORT/LONG TERM...20 VERY SHORT TERM/AVIATION/MARINE...08
Hazardous weather outlook, Apr 3, 1:17 PM CDT, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 117 PM CDT SUN APR 3 2011 WIZ046-047-051-052-056>060-062>072-041015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 117 PM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY THIS EVENING AND JUST BEYOND MIDNIGHT AS STRONG LOW PRESSURE AND ASSOCIATED WARM AND COLD FRONTS MOVES FROM EASTERN IOWA NORTHEAST TO JUST NORTH OF MILWAUKEE. STRONG TO SEVERE THUNDERSTORMS WILL ERUPT NEAR THE LOW AND TRACK INTO FAR SOUTHERN AND SOUTHEAST WISCONSIN. THE TORNADO THREAT WILL BE THE HIGHEST OVER ILLINOIS BUT THERE IS A SMALL PROBABILITY OF ISOLATED TORNADOES IN FAR SOUTHERN WISCONSIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. LMZ643>646-041015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 117 PM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THE EARLY EVENING FOR BRISK SOUTHEAST WINDS AND LARGE WAVES. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL FROM PORT WASHINGTON SOUTH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY CRITERIA ONCE AGAIN FROM MONDAY THROUGH TUESDAY MORNING DUE TO BRISK NORTHWEST WINDS IN THE WAKE OF THE LOW. GEHRING WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Apr 3, 9:23 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
923 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL NW DARLINGTON 42.68N 90.12W
04/03/2011 M1.75 INCH LAFAYETTE WI LAW ENFORCEMENT
GOLF BALL SIZE HAIL REPORTED BY LAFAYETTE COUNTY SHERIFF
DEPUTY NORTHWEST OF DARLINGTON AND EAST OF BELMONT.
0900 PM HAIL OREGON 42.93N 89.38W
04/03/2011 M0.50 INCH DANE WI TRAINED SPOTTER
0905 PM HAIL CROSS PLAINS 43.11N 89.65W
04/03/2011 M0.50 INCH DANE WI TRAINED SPOTTER
&&
WIMBERLEYLocal storm report, Apr 3, 9:36 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 1 E MOUNT HOREB 43.01N 89.71W
04/03/2011 M1.75 INCH DANE WI TRAINED SPOTTER
SPOTTER REPORTED HEARING GLASS BREAK NEARBY. EXTENT OF
DAMAGE CURRENTLY UNKNOWN.
0923 PM HAIL N MOUNT HOREB 43.01N 89.73W
04/03/2011 M1.25 INCH DANE WI AMATEUR RADIO
0924 PM HAIL MADISON 43.08N 89.38W
04/03/2011 M0.50 INCH DANE WI BROADCAST MEDIA
HALF INCH HAIL REPORTED AT WMTV-TV STUDIOS.
&&
WIMBERLEYLocal storm report, Apr 3, 9:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL MOUNT HOREB 43.01N 89.73W
04/03/2011 M1.50 INCH DANE WI TRAINED SPOTTER
&&
WIMBERLEYThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:52 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 24 min |
| Apr 3, 8:17 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 43 min |
| Apr 3, 8:50 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 25 min |
| Apr 3, 9:14 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 46 min |
| Apr 3, 9:50 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 25 min |
| Apr 3, 10:06 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 24 min |
| Apr 3, 10:09 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 36 min |
| Apr 3, 10:18 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 42 min |
| Apr 3, 10:23 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Rock | 35 min |
| Apr 3, 10:36 PM CDT | Special Marine Warning | MKX | 99 min | |
| Apr 3, 10:45 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 26 min |
| Apr 3, 11:04 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington | 41 min |
| Apr 3, 11:23 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 52 min |
| Apr 3, 11:54 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 23 min |
| Apr 4, 3:48 AM CDT | Small Craft Advisory | MKX | 23 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.